# SDR QXEA200400162

- Difficulty date: February 19, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 5,266 hours, 4,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Torn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CENTER CHIMNEY IN FORWARD CARGO BAY HAS TORN SCREEN.  REMOVED AND REPLACED CHIMNEY. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
